Dragonflies and Damselflies: References

Login | Suborders | Locations | References | Useful Links | Log out

Registered uses of reference:
Donnelly, T. W. (1987) Structural variation of Ophiogomphus mainensis: description of a new subspecies and relationships to sibling species (Odonata: Gomphidae). Proceedings Entomological Society Washington 89 (2): 205-214, figs. 1-5.
Genus authorship : 0

Species-level taxonomy : 0

Subspecies taxonomy : 1
Ophiogomphus mainensis fastigiatus

Synonyms : 0

Descriptions : 0

Keys : 0

Distribution : 0

Conservation : 0

Habitat : 0

Biology : 0